Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 578539, 7 pages
http://dx.doi.org/10.1155/2015/578539
Research Article

Adaptive Second-Order Synchronization of Two Heterogeneous Nonlinear Coupled Networks

College of Science, North China University of Technology, Beijing 100144, China

Received 12 June 2015; Accepted 16 July 2015

Academic Editor: Michael Z. Q. Chen

Copyright © 2015 Bo Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the second-order synchronization of two heterogeneous nonlinear coupled networks by introducing controller and adaptive laws. Based on Lyapunov stability properties and LaSalle invariance principle, it is proved that the position and the velocity of two heterogeneous nonlinear coupled networks are asymptotically stable. Finally, some numerical simulations are presented to verify the analytical results.